Papers

Number of the published data : 17
No. Publishing type Authorship Title Author Journal Publisher Volume/issue/page Publication date ISSN DOI URL Summary
1 Research paper (scientific journal)
Only
Structure of 2-skeletons of higher dimensional regular polytopes
Fumiko Ohtsuka
Math. J. Ibaraki Univ.

50, 27-33
2018




2 Research paper (scientific journal)
Joint
A natural generalization of regular convex polyhedra
Jin-ichi Itoh and Fumiko Ohtsuka
Topology and its Applications
elsevier
219, 43-54
2017




3 Research paper (scientific journal)
Joint
Some remarks on simple closed geodesics of surfaces with ends
Jin-ichi Itoh, Fumiko Ohtsuka and Tudor Zamfirescu
Bull. Math. Soc. Sci. Math. Roumanie

52(100), 311-319
2009




4 Research paper (scientific journal)
Only
Erratum to: "Structure of flat piecewise Riemannian 2-polyhedra"
Fumiko Ohtsuka
Math. J. Ibaraki Univ.

37, 107-114
2005




5 Research paper (scientific journal)
Joint
Total curvature of noncompact piecewise Riemannian 2-polyhedra
Jin-ichi Itoh, Fumiko Ohtsuka
Tsukuba J. Math.

29, 471-493
2005




6 Research paper (scientific journal)
Only
Structure of flat piecewise Riemannian 2-polyhedra
Fumiko Ohtsuka
Math. J. Ibaraki Univ.

36, 57-64
2004




7 Research paper (scientific journal)
Joint
Total excess on length surfaces
Yoshiroh Machigashira, Fumiko Ohtsuka
Mathematische Annalen

319, 675-706
2001




8 Research paper (scientific journal)
Joint
Total excess and Tits metric for piecewise Riemannian 2-manifolds
Kazuhiro Kawamura, Fumiko Ohtsuka
Topology and its Applications

94, 173-193
1999




9 Research paper (scientific journal)
Joint
The existence of a straight line of piecewise Riemannian 2-manifolds
Kazuhiro Kawamura, Fumiko Ohtsuka
Note di Matematica

18, 119-130
1998




10 Research paper (scientific journal)
Only
Hausdorff approximations on Hadamard manifolds and their ideal boundaries
Fumiko Ohtsuka
Tsukuba Journal of Mathematics

20, 425-433
1996




11 Research paper (scientific journal)
Only
Rigidity of compact ideal boundaries of manifolds joined by Hausdorff approximations
Fumiko Ohtsuka
Tsukuba Journal of Mathematics

18, 439-447
1994




12 Research paper (scientific journal)
Only
On manifolds having some restricted ideal boundaries
Fumiko Ohtsuka
Geometriae Dedicata

38, 151-157
1991




13 Research paper (scientific journal)
Joint
The Euclidean factor of a Hadamard manifold
Toshiaki Adachi, Fumiko Ohtsuka
Proceedings of the American mathematical Society

113, 209-212
1991




14 Research paper (scientific journal)
Only
On the existence of a straight line
Fumiko Ohtsuka
Tsukuba Journal of Mathematics

12, 269-272
1988




15 Research paper (scientific journal)
Only
On a relation between the total curvature and Tits metric
Fumiko Ohtsuka
Bulletin of the Faculity of Science, Ibaraki University, Series A

20, 5-8
1988




16 Research paper (scientific journal)
Only
Complete 2-transnormal hypersurfaces in a kaehler manifold of negative constant holomorphic sectional curvature
Fumiko Ohtsuka
Tsukuba Journal of Mathematics

11, 361-366
1987




17 Research paper (scientific journal)
Only
Compact 2-transnormal hypersurface in a kaehler manifold of constant holomorphic sectional curvature
Fumiko Ohtsuka
Tsukuba Journal of Mathematics

10, 49-55
1986